# SDR ASAA2013040394553

- Difficulty date: April 3, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD GROUND SPOILER LOWER SURFACE IS CHAFED MULTIPLE PLACES. ACFT GROUNDED.   REMOVED AND REINSTALLED REPAIRED RT INBD GROUND SPOILER IAW SRM 51 70 10, PG 46 737 400 AMM 27 62 12 004 001, STEPS 2.D 1-12.E AND AMM 27 62 12 004 001, STEPS 3E 3 THRU 3F.4  GROUND SPOILER FUNCTIONAL TEST GOOD IAW AMM 27 61 12 004 001, STEP 3E 14.
